advertisement
Question
Posted by: CPT | 2003/02/28

Minammino

Hi

I have recently been taking minammino vitamins every day.
I have noticed that my faeces is considerably darker. Should I be concerned or is just the extra ammino acids.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear CPT
Nothing to worry about - it is the iron that colours the faeces and this is normal.
Regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement